# SDR DALA2024120611496

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 92,303 hours, 17,586 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Faulted
- Location: Arming Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1806 DOORS 2R AND 4R DID NOT ARM PROPERLY. CORRECTIVE ACTION: RELAMPED IAW B767-400 AMM 52-73 TEST OK MEL AND PLACARD REMOVED (6370048)
